# SDR UALA2012021400869

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,207 hours, 22,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE PAN GOUGED.  REMOVED & REPLACED DOOR HANDLE PAN.
